Generalized Urysohn Spaces.
Revista colombiana de matematicas, Tome 22 (1988) no. 1-4, pp. 149-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Urysohn space, weakly Urysohn space, s-essentially Urysohn space, - T-identification space
@article{RCM_1988__22_1-4_181812,
author = {Charles Dorsett},
title = {Generalized {Urysohn} {Spaces.}},
journal = {Revista colombiana de matematicas},
pages = {149--160},
year = {1988},
volume = {22},
number = {1-4},
zbl = {0708.54011},
url = {http://geodesic.mathdoc.fr/item/RCM_1988__22_1-4_181812/}
}
Charles Dorsett. Generalized Urysohn Spaces.. Revista colombiana de matematicas, Tome 22 (1988) no. 1-4, pp. 149-160. http://geodesic.mathdoc.fr/item/RCM_1988__22_1-4_181812/